# SDR AWXA200600953

- Difficulty date: May 9, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 70,382 hours, 29,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N83312
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5920506 - DURING C11 CHECK DISCOVERED CRACK, .5 INCHES, ON INTERCOSTAL FORWARD OF THE UPPER DOOR HINGE R2 DOOR.  MAINTENANCE REMOVED AND REPLACED THE INTERCOSTAL WEB FORWARD OF THE UPPER DOOR HINGE, R2 DOOR, IAW TASK CARD M1C53606.
